# SDR IPXA2023051593222

- Difficulty date: May 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 63,986 hours, 15,179 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Unit
- Part number: NA
- Part serial: NA
- Condition: No Test
- Location: Emergency Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NACREW REPORTED EMERGENCY POWER TEST FAIL ON PRE-FLIGHTFOUND BATTERY CHARGING WITH EMERGENCY POWER ON. FOUND CHARGER/BATTERY R2-24 X1 INTERNALLY SHORTED HOLDING RELAY IN CHARGE POSITION. REPLACED R2-29 PER MM 24-34-01. TESTS GOOD. ESR: EQUIP LIST R224
